Journal article icon

Journal article

The fields of a moving point charge: A new derivation from Jefimenko's equations

Abstract:
We give a derivation for the fields of a moving point charge from Jefimenko's equations without the usual cumbersome differentiation of retarded quantities.

Actions


Access Document


Publisher copy:
10.1088/0143-0807/25/3/001
Journal:
European Journal of Physics More from this journal
Volume:
25
Issue:
3
Pages:
343-350
Publication date:
2004-05-01
DOI:
EISSN:
1361-6404
ISSN:
0143-0807
Language:
English
Pubs id:
pubs:238408
UUID:
uuid:23217452-bdbe-41e5-b8e1-b2e9d16e7357
Local pid:
pubs:238408
Source identifiers:
238408
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP